Left greedy palindromic length - LIRMM - Laboratoire d’Informatique, de Robotique et de Microélectronique de Montpellier Access content directly
Conference Papers Year : 2014

Left greedy palindromic length

Abstract

In [A. Frid, S. Puzynina, L.Q. Zamboni, On palindromic factorization of words, Adv. in Appl. Math. 50 (2013), 737-748], it was conjectured that any infinite word whose palindromic lengths of factors are bounded is ultimately periodic. We prove this conjecture in a particular case where the palindromic length is replaced with the left greedy palindromic length.
Fichier principal
Vignette du fichier
left_greedy_palindromic_length.pdf (221.74 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

lirmm-01232103 , version 1 (22-11-2015)

Identifiers

  • HAL Id : lirmm-01232103 , version 1

Cite

Michelangelo Bucci, Gwenaël Richomme. Left greedy palindromic length. Journées Montoises d'Informatique Théorique, Sep 2014, Nancy, France. ⟨lirmm-01232103⟩
121 View
214 Download

Share

Gmail Facebook X LinkedIn More